MathSciNet Relay Station
MathSciNet bibliographic data
MR2947451 65J05 (47J25)
He, Ji-Huan Notes on the optimal variational iteration method. Appl. Math. Lett. 25 (2012), no. 10, 1579–1581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement